# SDR CA070403004

- Difficulty date: March 31, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,418 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Attach Bolt
- Part number: AN3H7A
- Condition: Sheared
- Location: Steering Arm
- Component: Steering Arm, Piper
- Component part number: 4438600
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL DEPARTING CREW ABORTED T/O DUE A VIBRATION AND PULLING TO THE RIGHT. A/C TAXIED OFF RUNWAY, SHUTDOWN AND CREW VISUALLY INSPECTED A/C, NO DEFECTS NOTED. TAXIED BACK TO HANGER, MTCE WAS NOTIFIED.  MAINTENANCE INSPECTION REVEALED (2) STEERING ARM ATTACH BOLTS SHEARED. NLG INSPECTED FOR OVER STEERAGE FROM GROUND HANDLING, NO OBSERVED DEFECTS NOTED.  STEERING BOLTS REPLACED WITH NEW AND SYSTEM/TRAVEL/LANDING GEAR FUNCTION TESTS C/W .  (TC NR 20070403004)
